# SDR CHQA20141201342

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 31,157 hours, 29,484 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,471 hours, 20,150 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 2341
- Condition: Faulty
- Location: Rudder
- Part time: 1,469 hours, 1,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT ON CLIMB OUT, THEY RECEIVED A RUDDER OVER BOOST MSG.  THE CREW RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE RUDDER SYS 1 PRESS SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
